# SDR JGVR20170614004

- Difficulty date: June 14, 2017
- Submitted: June 14, 2017
- Operation: General aviation
- Aircraft: N111P
- Make and model: Amd FALCON900
- Aircraft serial: 117
- Aircraft time: 8,833 hours, 3,638 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Windshield Heat
- Part time: 8,833 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD HEAT ELECTRICAL CABLE AND INSULATION BURNED INTERIOR COVERINGS ABOVE THE MAIN ENTRY DOOR. PROBLEM CAUSED BY WRONG WIRE SPLICE INSTALLED IN THE POWER CABLE.
